# SDR SWAA064119

- Difficulty date: October 25, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 66,744 hours, 63,104 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Link
- Part number: 6567963
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT DURING TAKEOFF AND LANDING.  REMOVED AND REPLACED RT MLG UPPER  AND LOWER TORSION LINKS PER MM.
